Eye Floaters with color fade away

 

 

Submitted by Anonymous (not verified) on Sun, 06/17/2018 - 20:01
Country
United States
Age
18
Gender
Female
Did you perform any surgery for the eyes?
No
Do you suffer from pre-existing illnesses in the eye?
No
Do you suffer from any diseases in the body?
No
Do you use any eye drops?

Prednisone eye drops 4x day

Do you use any eye drops?
Yes

Question

 

 

Hi,

I’ve been having dark floaters. My vision is very blurry and is red.  I have inflammation and when i go outside it’s much worse. Color is starting to fade I see like a yellow orange color. This is all in my right eye.

Thanks

 

Answer

Thanks for your Question

 

 

You should visit your eye doctor for full eye examination. Eye floaters with color fade might be signs of uveitis with optic nerve disease or macular disease. 

You didn't mention the reason you are using prednisolone eye drops, is it for uveitis ?

 

More Questions